# SDR FDEA201602260695

- Difficulty date: February 26, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 61,478 hours, 21,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1684-1694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SHEAR WEB BS 1684 - 1694, LBL 60 TO RBL 60, HAS CORRODED AREAS.  REMOVED CORROSION, AND FOUND TO BE E OUT OF LIMITS IAW SRM 53-60-51-1A FIG 101 DETAIL III TABLE 102.  FABRICATED DOUBLER REPAIR AND INSTALLED IAW SRM 53-60-51-2R FIG 201 DETAIL 1 ALTERNATIVE 1.
